# SDR SWAA092367

- Difficulty date: April 11, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 6,537 hours, 3,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED PER MM.
